Die Algebra der Ägypter des Mittleren Reiches
Bibliographic Data
| ID | 20477147 |
|---|---|
| Authors | Kurt Vogel (0000-0001-8712-7298, corresponding author) |
| Year | 1930 |
| Volume | 12 |
| Issue | 2 |
| Pages | 126-162 |
| Publication date | 1930-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Archeion (JOURNAL) |
| Journal identifiers | ISSN: 0392-7865 • E-ISSN: 2034-6514 |
| Publisher | Brepols Publishers NV (PUBLISHER) |
| DOI | 10.1484/j.arch.3.380 |
| OpenAlex | W2462615522 |
| Language | DE |
Ancient Egypt and Archaeology · Historical Astronomy and Related Studies · History and Theory of Mathematics · Mathematics
| Highly cited | No |
|---|